| Model Number |
VTICM5_12.6 |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/27/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 12.6mm vticm5_12.6 implantable collamer lens, -10.00/+2.0/105 (sphere/cylinder/axis), into the patients left eye (os) on (b)(6) 2023.The lens had low vaulting and lens rotation.The lens remained implanted.The cause of the event was unknown.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
B5: the lens was removed and replaced on (b)(6) 2023 for a longer lens.The problem was resolved and the patient is happy.Claim # (b)(4).
Additional Manufacturer Narrative
B5 - the issue is no longer considered as resolved.Refractive surprise was reported for the exchanged lens (claim #(b)(4).Claim #(b)(4).